# SDR DL73K980450

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326DL
- Make and model: Boeing 737232
- Aircraft serial: 23098
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 338
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PER SI3-55852-12AD, THE R1 DOOR AFT FRAME INTERCOSTALS BETWEEN FS 332 AND 344 WERE FOUND CRACKED AT TWO LOCATIONS, AT STG 8A AND 11.  REPAIRED PER ERA 331396-14AD.
